# SDR R61A201605180366

- Difficulty date: May 18, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 6,475 hours, 4,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17067846001
- Condition: Dented
- Location: Frames 27-28
- Part time: 6,475 hours, 4,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED DENT JUST AFT OF THE FWD CARGO DOOR BETWEEN FRAME 27 AND FRAME 28, STR 24R-25R.   MAINTENANCE PERFORMED MAJOR REPAIR IAW ETD2016-170-046720, REV A TO THE FORWARD CARGO DOOR BETWEEN FRAME 27 & FRAME 28, STR 24R-25R.  MATERIAL USED WAS 2024T3.100 AND 2024T3.080, REF PO P2243C505 AND 1100624.  ACFT IS CURRENTLY OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
